# SDR SWIA201438080

- Difficulty date: May 23, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 28,635 hours, 23,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR SUPPORT UPPER SURFACE DOUBLER BS 409-473 HAS FOUR LOCATIONS OF CORROSION ALONG LBL 43. C-CHECK, REMOVED CORROSION IAW REO.
